Über Greensche Randbedingungen

E. Hilb; O. Haupt

Mathematische Annalen (1924)

  • Volume: 92, page 95-103
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Hilb, E., and Haupt, O.. "Über Greensche Randbedingungen." Mathematische Annalen 92 (1924): 95-103. <http://eudml.org/doc/159061>.

author = {Hilb, E., Haupt, O.},
journal = {Mathematische Annalen},
pages = {95-103},
title = {Über Greensche Randbedingungen},
url = {http://eudml.org/doc/159061},
volume = {92},
year = {1924},

AU - Hilb, E.
AU - Haupt, O.
TI - Über Greensche Randbedingungen
JO - Mathematische Annalen
PY - 1924
VL - 92
SP - 95
EP - 103
UR - http://eudml.org/doc/159061
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.